# SDR AWXA200300061

- Difficulty date: January 2, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-300
- Aircraft serial: 23747
- Aircraft time: 41,017 hours, 24,019 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311A1450
- Condition: Cracked
- Location: Nr 1 Eng Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-14 CHECK A 7/8 INCH CRACK WAS FOUND ON SKIN OF NR 1 ENGINE PYLON AT INBOARD SIDE, FORWARD ACCESS PANEL, FORWARD EDGE. MAINTENANCE STOP DRILLED CRACK ON SKIN OF NR 1 ENGINE PYLON AT INBOARD SIDE, FORWARD ACCESS PANEL, FORWARD EDGE; PERFORMED HFEC INSPECTION TO VERIFY CRACK WAS CONTAINED; FABRICATED A REPAIR DOUBLER; AND INSTALLED REPAIR PART IAW AWA E.R. 03-5433-00158-JL2A.
